# SDR JJBA20190502002

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 37,791 hours, 23,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT LOWER FAIRING EXTERNAL EMERGENCY LIGHT INOPERATIVE. R&R LT FWD LOWER FAIRING EMERGENCY LIGHT. OPS CHECK SAT.
